# SDR ASOA2013111509402

- Difficulty date: October 20, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,936 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 409+128 VERTICAL BEAM AT LBL 27 SHOWS VISUAL SIGNS OF A CRACK ON INBD SIDE AT BOTTOM RIVET.  COMPLIED WITH EC/TC REO 601R-53-41-056 IAW REO 601R-53-41-056 REV F.  REPAIRED VERTICAL BEAM IAW REO 601R-53-41-056, REV F, DATED 9-2-11.
